MathSciNet Relay Station
MathSciNet bibliographic data
MR2409464 35J60 (35J25)
Bueno, H.; Ercole, G.; Ferreira, W.; Zumpano, A. Existence and multiplicity of positive solutions for the $p$-Laplacian with nonlocal coefficient. J. Math. Anal. Appl. 343 (2008), no. 1, 151–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement